# SDR 95ZZZM291

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON ROTATION NR 1 ENGINE FIRE WARNING WENT OFF. COMPLETED APPROPRIATE CHECKLIST.  DUE TO BEING ON 3 ENGINE FERRY, WAS NOW ON 2 ENGINES.  DECLARED EMERGENCY, RETURNED TO HUF.  TROUBLESHOT, FOUND NO FIRE BUT INDICATION ONLY.  FOUND WIRE PULLED FROM AFT OUTBOARD COWL CANNON PLUG.  INSTALLED NEW PIN, GROUND TEST SEVERAL TIMES, OK FOR SERVICE IAW MM 26-2-0.  (M)
